MathSciNet Relay Station
MathSciNet bibliographic data
MR2356715 (2008m:49117) 49K05 (26A33 65M06)
Agrawal, Om P.; Baleanu, Dumitru A Hamiltonian formulation and a direct numerical scheme for fractional optimal control problems. J. Vib. Control 13 (2007), no. 9-10, 1269–1281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement